# SDR DL757002266

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 31,039 hours, 14,854 cycles
- Engine: Pwa PW2037
- Engine time: 41,178 hours, 22,351 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716330
- Condition: Failed
- Location: Nr 1
- Part time: 41,178 hours, 22,351 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

LOUD BANG FROM LEFT SIDE WHEN T/O POWER APPLIED.  ABORTED T/O AT SLOW SPEED.  NOTICED OIL PRESSURE IN RED AND SHUT ENGINE DOWN.  REPLACED ENGINE.
